MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LEMAITRE DISTAL PERFUSION CATHETER; CARDIOPULMONARY BYPASS VASCULAR CATHETER

LEMAITRE VASCULAR, INC. LEMAITRE DISTAL PERFUSION CATHETER; CARDIOPULMONARY BYPASS VASCULAR CATHETER
Catalog Number 2105-15
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the complaint device for evaluation.However, we have confirmed the reported incident based on the picture of the balloon provided to us by the hospital.The balloon inflated on only side of the lumen.Our manufacturing team does conduct 100% inspection on each device and test them for balloon functionality.Each of the balloons are inflated with air using a syringe and then inspected to ensure balloons inflate concentric.At this time, we could not conclusively determine the root cause of the defect.Our review of the lot history records for this lot did not find any discrepancies either in the manufacturing or packaging process that could be related to this incident.Further, we have not received any other complaints of a similar nature for devices from this lot.In fact, this is the first and only complaint we have received of this nature in the lifetime of this device.We have not seen any adverse or upward trend relating to this attribute.Hence, no corrective action is required at this time.
 
Event or Problem Description
During pre-use check, the balloon of the distal perfusion catheter inflated non-concentric.

Brand Name
LEMAITRE DISTAL PERFUSION CATHETER
Common Device Name
CARDIOPULMONARY BYPASS VASCULAR CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 02148
MDR Report Key8488700
Report Number1220948-2019-00038
Device Sequence Number11254322
Product Code DWF
UDI-Device Identifier00840663101610
UDI-Public00840663101610
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K032041
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/28/2023
Device Catalogue Number2105-15
Device Lot NumberDPC1115
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2019
Initial Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1